# SDR UPS00432192

- Difficulty date: March 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 58,016 hours, 14,146 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C,  RT  WING FRONT SPAR.  CORROSION ON RT UPPER  SPAR SKIN EXTENSION,  AT OLES 1395.    CORROSION REMOVED I.A.W SRM 51-10-01 AND REPROTECTED I.A.W SRM51-10- 02.REF     NRC 44255054 FOR NDT INSPECTION.
